# SDR C8GA20090220

- Difficulty date: July 31, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN INSPECTION, IT WAS NOTED THAT THE FLOORBEAM AT BS 1130 RBL 50 IS CORRODED.  REMOVED CORROSION, CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED FILLER FROM 7075 T6 DIM 1.5 INCH X 1.25 INCH .160 INCH, STRAP 7075 T6 1 INCH X 10 INCH .160 INCH, STRAP 7075 T6 DIM 4 INCH X 9.5 INCH .063 INCH, ANGLE 7075-0 DIM 3.5 X 7.5 INCH .050 INCH. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
